# SDR AALA201706019020

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 17,405 hours, 6,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. AFT RIGHT GALLEY EMERGENCY EXIT SIGN COVER BROKEN. REPLACED AFT RIGHT EMERGENCY LIGHT ASSY IAW AMM 33-51-14 ACCOMPLISHED ALL REQUIRED TESTS CKS OK.
